American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C43) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Jess Boling, Casey Kelleher and Jeffrey Streets. Entropy, stability and harmonic map flow. Trans. Amer. Math. Soc. 369 (2017) 5769-5808.
Abstract, references, and article information   
View Article: PDF

[2] Vladimir Markovic. Harmonic maps and the Schoen conjecture. J. Amer. Math. Soc. 30 (2017) 799-817.
Abstract, references, and article information   
View Article: PDF

[3] Yong Luo and Shun Maeta. Biharmonic hypersurfaces in a sphere. Proc. Amer. Math. Soc. 145 (2017) 3109-3116.
Abstract, references, and article information   
View Article: PDF

[4] Hongbing Qiu. The heat flow of $V$-harmonic maps from complete manifolds into regular balls. Proc. Amer. Math. Soc. 145 (2017) 2271-2280.
Abstract, references, and article information   
View Article: PDF

[5] Georgios Daskalopoulos and Chikako Mese. $C^1$ estimates for the Weil-Petersson metric. Trans. Amer. Math. Soc. 369 (2017) 2917-2950.
Abstract, references, and article information   
View Article: PDF

[6] Shun Maeta. Biharmonic hypersurfaces with bounded mean curvature. Proc. Amer. Math. Soc. 145 (2017) 1773-1779.
Abstract, references, and article information   
View Article: PDF

[7] Ye-Lin Ou. Some recent progress of biharmonic submanifolds. Contemporary Mathematics 674 (2016) 127-139.
Book volume table of contents   
View Article: PDF

[8] E. Loubeau and E. Vergara-Diaz. The harmonicity of nearly cosymplectic structures. Trans. Amer. Math. Soc. 367 (2015) 5301-5327.
Abstract, references, and article information   
View Article: PDF

[9] Shihshu Walter Wei, Lina Wu and Yongsheng Zhang. Remarks on Stable Minimal Hypersurfaces in Riemannian Manifolds and Generalized Bernstein Problems. Contemporary Mathematics 646 (2015) 169-186.
Book volume table of contents   
View Article: PDF

[10] Shun Maeta. Polyharmonic maps of order $k$ with finite $L^p$ k-energy into Euclidean spaces. Proc. Amer. Math. Soc. 143 (2015) 2227-2234.
Abstract, references, and article information   
View Article: PDF

[11] Jingyi Chen, Ailana Fraser and Chao Pang. Minimal immersions of compact bordered Riemann surfaces with free boundary. Trans. Amer. Math. Soc. 367 (2015) 2487-2507.
Abstract, references, and article information   
View Article: PDF

[12] Glen Wheeler. Gap phenomena for a class of fourth-order geometric differential operators on surfaces with boundary. Proc. Amer. Math. Soc. 143 (2015) 1719-1737.
Abstract, references, and article information   
View Article: PDF

[13] Xiangrong Zhu. Bubble tree for approximate harmonic maps. Proc. Amer. Math. Soc. 142 (2014) 2849-2857.
Abstract, references, and article information   
View Article: PDF

[14] James A. Carlson and Domingo Toledo. Compact quotients of non-classical domains are not K\"ahler. Contemporary Mathematics 608 (2014) 51-57.
Book volume table of contents   
View Article: PDF

[15] Mircea Neagu and Mihaela Maria Marin. From a dynamical system of the knee to natural jet geometrical objects. Quart. Appl. Math. 71 (2013) 689-705. MR 3136991.
Abstract, references, and article information
View Article: PDF

[16] Emma Carberry. Harmonic Maps and Integrable Systems. Contemporary Mathematics 597 (2013) 139-163.
Book volume table of contents   
View Article: PDF

[17] Antonio Alarcón and Francisco J. López. On harmonic quasiconformal immersions of surfaces in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 365 (2013) 1711-1742.
Abstract, references, and article information   
View Article: PDF

[18] Faen Wu and Xinnuan Zhao. Non-existence of quadratic harmonic maps of $S^{4}$ into $S^{5}$ or $S^{6}$. Proc. Amer. Math. Soc. 141 (2013) 1083-1091.
Abstract, references, and article information   
View Article: PDF

[19] Shun Maeta. $k$-harmonic maps into a Riemannian manifold with constant sectional curvature. Proc. Amer. Math. Soc. 140 (2012) 1835-1847. MR 2869168.
Abstract, references, and article information   
View Article: PDF

[20] Simon Brendle and Richard Schoen. Curvature, Sphere Theorems, and the Ricci flow. Bull. Amer. Math. Soc. 48 (2011) 1-32. MR 2738904.
Abstract, references, and article information   
View Article: PDF

[21] Tobias Lamm. Energy identity for approximations of harmonic maps from surfaces. Trans. Amer. Math. Soc. 362 (2010) 4077-4097. MR 2608396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. Kokarev and D. Kotschick. Fibrations and fundamental groups of Kähler-Weyl manifolds. Proc. Amer. Math. Soc. 138 (2010) 997-1010. MR 2566566.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Takuro Mochizuki. Asymptotic behaviour of tame harmonic bundles and an application to pure twistor $D$-modules. I. Memoirs of the AMS 185 (2007) MR 2281877.
Book volume table of contents   

[24] Takuro Mochizuki. Asymptotic behaviour of tame harmonic bundles and an application to pure twistor $D$-modules. II. Memoirs of the AMS 185 (2007) MR 2283665.
Book volume table of contents   

[25] S. E. Stepanov and I. G. Shandra. Harmonic diffeomorphisms of manifolds. St. Petersburg Math. J. 16 (2005) 401-412. MR 2068345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Dimitrios E. Kalikakis. Saddle surfaces in singular spaces. Trans. Amer. Math. Soc. 357 (2005) 2829-2841. MR 2139929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kensho Takegoshi. A note on divergence of $L^{p}$-integrals of subharmonic functions and its applications. Proc. Amer. Math. Soc. 131 (2003) 2849-2858. MR 1974342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Radu Pantilie and John C. Wood. Harmonic morphisms with one-dimensional fibres on Einstein manifolds. Trans. Amer. Math. Soc. 354 (2002) 4229-4243. MR 1926872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kevin P. Scannell and Michael Wolf. The grafting map of Teichmüller space. J. Amer. Math. Soc. 15 (2002) 893-927. MR 1915822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia